mgr Karolina Wojciechowicz : Publikacje

  1. A. Dobrogowska, G. Jakimowicz, M. Szajewska, K. Wojciechowicz
    Deformation of the Poisson Structure Related to Algebroid Bracket of Differential Forms and Application to Real Low Dimensional Lie Algebras
    Proceedings of the XX-th International Conference on Geometry, Integrability and Quantization, Varna, Bulgaria, Jun 2-7, Bulgarian Academy of Sciences, Technical University of Varna, Tokyo University of Science (conf. org.) (I. M. Mladenov, V. Pulov, A. Yoshiaka Ed(s).), Geom. Integrability & Quantization vol. 20, 2019, pp. 122-130.
    DOI10.7546/giq-giq-20-2019-122-130
  2. A. Dobrogowska, G. Jakimowicz, K. Wojciechowicz
    Bi-Hamiltonian Structures on the Tangent Bundle to a Poisson Manifold
    J. Geometry and Symmetry in Physics 52 (2019), 47-66.
    DOI10.7546/jgsp-52-2019-47-66
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .